# SDR CALA2021041900506

- Difficulty date: April 19, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 103,547 hours, 10,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DR 3L EMER LIGHT POWER SUPPLY M33405 BATTERY PACK CAPACITY CHECK FAIL REF NR LP 9130101 DR 3L EMER LIGHT POWER SUPPLY M33405 BATTERY REPLACED AND TESTED NORMAL AS PER AMM 33-51-06 ADD EMP:V896958
